# SDR DALA2021080304379

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 20,731 hours, 7,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1893706) DURING INSPECTION FOUND CORROSION ON RING OF FUEL ACCES PANELS NBR?S 632AB, 632BB,632CB,632EB,632FB,632GB,632HB,632JB,632KB 632LB,632MB, 632NB,632QB,632RB,631AB AND 631BB. CORROSION REPAIRED PER PER B/737/900ER SRM 57-20-01-2R PROCEDURE 1 PAR. 4 D AND SRM 51-10-02.
